MAUDE Adverse Event Report: EMBECTA MEDICAL DEVICES (SUZHOU) CO., LTD., CHINA PN RELION 31G X 6MM 3B TW 50CT; NEEDLE, HYPODERMIC, SINGLE LUMEN

EMBECTA MEDICAL DEVICES (SUZHOU) CO., LTD., CHINA PN RELION 31G X 6MM 3B TW 50CT; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 320617
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device is not available.
 
Event or Problem Description
Consumer reported places the pen needle on his kwik pen lilly.Then removes outer and inner shield.Noticed 2 pen needles without the patient end needles.Consumer reported the same 2 pen needles that were missing he could not remove from the kwik pen.Had to discard his 2 pens.Informed caller to contact lilly with this issue - dc.Lot # 3096247; catalog# 320617; date of event 04.30.2024; date of event 05.01.2024; sample status discard.
 
Additional Manufacturer Narrative
Additional information was added to: b4, g6, h2, h3, h11.Correction to: d3 (country type and country), h6 (type of investigation and investigation conclusions) investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 2nd complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.

Brand Name
PN RELION 31G X 6MM 3B TW 50CT
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
EMBECTA MEDICAL DEVICES (SUZHOU) CO., LTD., CHINA
CH 
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key19387571
Report Number3027605735-2024-00018
Device Sequence Number3982496
Product Code FMI
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213478
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number320617
Device Lot Number3096247
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date08/15/2024
08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown